# SDR JJBA20220912010

- Difficulty date: September 7, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 45,811 hours, 29,194 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: 8152403
- Part serial: 9712209
- Condition: Overheated
- Part time: 22 hours, 20 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACK 1 BURN SMELL IN FLIGHT WITH STRANGE NOISE. PACK 1 OVERHEAT ON GROUND AND NO LONGER COOLS COCKPIT. REMOVED AND REPLACED #1 ACM. OPS CHECK GOOD
